MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0469-01
Medical Device Problem Codes Backflow (1064); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in e1 event site name (b)(6) hospital, (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that the while inserting intra-aortic balloon tr3455 using the csave in the usual way, backflow was found in the catheter, so it was immediately removed.After confirming that it was not connected to the csave, a new iab catheter was reinserted and the procedure continued.No health hazards to the patient were found.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9, g3, g6, h2, h3, h6 (type of investigation, medical device ¿ problem code, investigation findings, investigation conclusions), h11.Corrected fields: e1 (event site telephone).The product was returned with the membrane completely unfolded and blood on the exterior of the catheter and traces in the inner lumen.One kink was observed on the catheter tubing approximately 76.4cm from the iab tip.The one-way valve was also returned.An underwater leak test of the balloon, catheter, y-fitting, and extracorporeal tubing was performed, and no leaks were detected.One-way valve vacuum test was preformed, and it was able to hold vacuum.The iab was placed on the cardiosave pump and pumped for two hours which represents one complete autofill cycle.The iab pumped normally, and no alarm sounded from the pump.The reported events cannot be confirmed by the evaluation.Per ifu the one-way valve must be aspirated to 30cc while leaving the one-way valve in place attached to the extracorporeal tubing leur to ensure vacuum is maintained throughout insertion.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Reference complaint id: (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, d4 serial, g3, g6, h2, h3, h6, h11.Corrected fields: d10 concomitant products.The product was returned with the membrane completely unfolded and blood on the exterior of the catheter and traces in the inner lumen.One kink was observed on the catheter tubing approximately 76.4cm from the iab tip.The one-way valve was also returned.An underwater leak test of the balloon, catheter, y-fitting, and extracorporeal tubing was performed, and no leaks were detected.One-way valve vacuum test was preformed, and it was able to hold vacuum.The iab was placed on the cardiosave pump and pumped for two hours which represents one complete autofill cycle.The iab pumped normally, and no alarm sounded from the pump.The reported event cannot be confirmed by the evaluation.Based on the event description, arterial blood under pressure may run the length of the folds in the balloon membrane and drip or be expelled under arterial pressure from the balloon/catheter junction.This 'channeling' is not a leak and will diminish as the iab catheter is inserted.A lot of history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.A lot of history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Reference complaint id: (b)(4).
 
Event or Problem Description
N/a.

Brand Name
SENSATION 7FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key21735896
Report Number2248146-2025-0000178
Device Sequence Number4197281
Product Code DSP
UDI-Device Identifier10607567106755
UDI-Public(01)10607567106755(17)261113(10)3000347920(11)231113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0469-01
Device Catalogue Number0684-00-0469-01
Device Lot Number3000347920
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer05/09/2025
07/03/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/13/2025
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.; UNKNOWN.
Patient SexUnknown